MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT FLAT PE HC LINER Ø40/G; FLAT PE LINER

MEDACTA INTERNATIONAL SA MPACT FLAT PE HC LINER Ø40/G; FLAT PE LINER
Catalog Number 01.32.4052HCT
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 10/23/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 november 2017.Lot 157515: (b)(4) items manufactured and released on 11 january 2016.Expiration date: 2020-12-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in complaining of recurrent dislocation.The surgeon swapped the liner since it dislocated from the head (non-medacta product).The surgery was completed successfully.

Brand Name
MPACT FLAT PE HC LINER Ø40/G
Common Device Name
FLAT PE LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7052114
Report Number3005180920-2017-00687
Device Sequence Number1091722
Product Code LZO
UDI-Device Identifier07630030812286
UDI-Public07630030812286
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K122641
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/12/2020
Device Catalogue Number01.32.4052HCT
Device Lot Number157515
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2017
Initial Report FDA Received Date11/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR